# SDR 20001018SH027

- Difficulty date: September 21, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N401PC
- Make and model: Cessna 401A
- Aircraft serial: 401A0088
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NC55
- Part serial: GR263YS
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE CORRODED.  (X)
